# SDR SWAA2022020366127

- Difficulty date: February 1, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 48,577 hours, 29,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LIGHT STRIPS AT 9 & 10 DEF DETACHED FROM FLOOR CAUSING A TRIP HAZARD. ; / [01] RESECURED FLOOR PROXIMITY LIGHT AT 9& 10 DEF IN REF. TO AMM 33-51-14.
